# SDR ASAA2025030656412

- Difficulty date: March 6, 2025
- Submitted: March 7, 2025
- Operation: Air carrier
- Aircraft: N588AS
- Make and model: Boeing 737890
- Aircraft serial: 35685
- Aircraft time: 60,638 hours, 18,358 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 147A34004
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT HOT DRAIN MAST BETWEEN STA 986.5 AND STA 1016 JUST BELOW STGR 23L IN 3 PLACES SRXR430X. GROUNDED - YES. ACCOMPLISHED CATEGORY A MINOR REPAIR ON FUSELAGE SKIN P/N 147A3400-4 AT STGR 23L BETWEEN STA 986.5 AND STA 1016 AT HOT DRAIN MAST IAW EA 800-53EA-28310 REV 00 SRXR430X.
